Browse Title Index


 
Issue Title
 
Vol 3, No 2 (2017) A CHARACTERIZATION OF EXTREMAL ELEMENTS IN SOME LINEAR PROBLEMS Abstract   PDF
Vitalii V. Arestov
 
Vol 2, No 1 (2016) A FRACTIONAL ANALOG OF CRANK–NICHOLSON METHOD FOR THE TWO SIDED SPACE FRACTIONAL PARTIAL EQUATION WITH FUNCTIONAL DELAY Abstract   PDF
Vladimir G. Pimenov, Ahmed S. Hendy
 
Vol 1, No 1 (2015) A GUARANTEED CONTROL PROBLEM FOR A LINEAR STOCHASTIC DIFFERENTIAL EQUATION Abstract   PDF
Valeriy L. Rozenberg
 
Vol 4, No 1 (2018) A MODEL OF AGE–STRUCTURED POPULATION UNDER STOCHASTIC PERTURBATION OF DEATH AND BIRTH RATES Abstract   PDF
Maxim A. Alshanskiy
 
Vol 3, No 2 (2017) A NEW ALGORITHM FOR ANALYSIS OF EXPERIMENTAL MÖSSBAUER SPECTRA Abstract   PDF
Natalia V. Baidakova, Nikolai I. Chernykh, Valerii M. Koloskov, Yurii N. Subbotin
 
Vol 2, No 2 (2016) A NUMERICAL METHOD FOR SOLVING LINEAR–QUADRATIC CONTROL PROBLEMS WITH CONSTRAINTS Abstract   PDF
Mikhail I. Gusev, Igor V. Zykov
 
Vol 4, No 1 (2018) A NUMERICAL TECHNIQUE FOR THE SOLUTION OF GENERAL EIGHTH ORDER BOUNDARY VALUE PROBLEMS: A FINITE DIFFERENCE METHOD Abstract   PDF
Pramod Kumar Pandey
 
Vol 3, No 1 (2017) AN ALGORITHM FOR COMPUTING BOUNDARY POINTS OF REACHABLE SETS OF CONTROL SYSTEMS UNDER INTEGRAL CONSTRAINTS Abstract   PDF
Mikhail I. Gusev
 
Vol 2, No 2 (2016) AN APPLICATION OF MOTION CORRECTION METHODS TO THE ALIGNMENT PROBLEM IN NAVIGATION Abstract   PDF
Boris I. Ananyev
 
Vol 3, No 1 (2017) APPROXIMATION BY LOCAL PARABOLIC SPLINES CONSTRUCTED ON THE BASIS OF INTERPOLATION IN THE MEAN Abstract   PDF
Elena V. Strelkova
 
Vol 3, No 2 (2017) APPROXIMATION OF THE DIFFERENTIATION OPERATOR ON THE CLASS OF FUNCTIONS ANALYTIC IN AN ANNULUS Abstract   PDF
Roman R. Akopyan
 
Vol 3, No 1 (2017) ASYMPTOTIC EXPANSION OF A SOLUTION FOR ONE SINGULARLY PERTURBED OPTIMAL CONTROL PROBLEM IN \(\mathbb{R}^n\) WITH A CONVEX INTEGRAL QUALITY INDEX Abstract   PDF
Alexander A. Shaburov
 
Vol 4, No 1 (2018) ASYMPTOTIC EXPANSION OF A SOLUTION FOR THE SINGULARLY PERTURBED OPTIMAL CONTROL PROBLEM WITH A CONVEX INTEGRAL QUALITY INDEX AND SMOOTH CONTROL CONSTRAINTS Abstract   PDF
Alexander A. Shaburov
 
Vol 2, No 2 (2016) AT EXCHANGE PROCESS IN ROTARY REGENERATIVE AIR PRE–HEATER Abstract   PDF
Abdulla A. Azamov, Mansur A. Bekimov
 
Vol 3, No 1 (2017) AUTOMORPHISMS OF DISTANCE-REGULAR GRAPH WITH INTERSECTION ARRAY {25; 16; 1; 1; 8; 25} Abstract   PDF
Konstantin S. Efimov, Alexander A. Makhnev
 
Vol 3, No 1 (2017) CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES Abstract   PDF
Valerii T. Shevaldin
 
Vol 3, No 2 (2017) CONVERGENCE OF SOLUTIONS OF BILATERAL PROBLEMS IN VARIABLE DOMAINS AND RELATED QUESTIONS Abstract   PDF
Alexander A. Kovalevsky
 
Vol 2, No 2 (2016) DEGENERATE DISTRIBUTED CONTROL SYSTEMS WITH FRACTIONAL TIME DERIVATIVE Abstract   PDF
Marina V. Plekhanova
 
Vol 3, No 1 (2017) DISPERSIVE RAREFACTION WAVE WITH A LARGE INITIAL GRADIENT Abstract   PDF
Alexander E. Elbert, Sergey V. Zakharov
 
Vol 3, No 2 (2017) DIVERGENCE OF THE FOURIER SERIES OF CONTINUOUS FUNCTIONS WITH A RESTRICTION ON THE FRACTALITY OF THEIR GRAPHS Abstract   PDF
Maxim L. Gridnev
 
Vol 1, No 1 (2015) ESTIMATES OF REACHABLE SETS OF CONTROL SYSTEMS WITH BILINEAR–QUADRATIC NONLINEARITIES Abstract   PDF
Tatiana F. Filippova, Oksana G. Matviychuk
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART I Abstract   PDF
Victor Nijimbere
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART II Abstract   PDF
Victor Nijimbere
 
Vol 3, No 2 (2017) EVALUATION OF THE NON-ELEMENTARY INTEGRAL \(\int e^{\lambda x^\alpha}dx\), \(\alpha\ge 2\), AND OTHER RELATED INTEGRALS Abstract   PDF
Victor Nijimbere
 
Vol 3, No 1 (2017) FINITE NILSEMIGROUPS WITH MODULAR CONGRUENCE LATTICES Abstract   PDF
Alexander L. Popovich
 
1 - 25 of 56 Items 1 2 3 > >>